Relational semantics for full linear logic

D. Coumans, M. Gehrke, L. van Rooijen, Journal of Applied Logic 12 (2013) 50–66.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Journal of Applied Logic
Volume
12
Issue
1
Page
50-66
ISSN
LibreCat-ID

Cite this

Coumans D, Gehrke M, van Rooijen L. Relational semantics for full linear logic. Journal of Applied Logic. 2013;12(1):50-66. doi:10.1016/j.jal.2013.07.005
Coumans, D., Gehrke, M., & van Rooijen, L. (2013). Relational semantics for full linear logic. Journal of Applied Logic, 12(1), 50–66. https://doi.org/10.1016/j.jal.2013.07.005
@article{Coumans_Gehrke_van Rooijen_2013, title={Relational semantics for full linear logic}, volume={12}, DOI={10.1016/j.jal.2013.07.005}, number={1}, journal={Journal of Applied Logic}, publisher={Elsevier BV}, author={Coumans, Dion and Gehrke, Mai and van Rooijen, Lorijn}, year={2013}, pages={50–66} }
Coumans, Dion, Mai Gehrke, and Lorijn van Rooijen. “Relational Semantics for Full Linear Logic.” Journal of Applied Logic 12, no. 1 (2013): 50–66. https://doi.org/10.1016/j.jal.2013.07.005.
D. Coumans, M. Gehrke, and L. van Rooijen, “Relational semantics for full linear logic,” Journal of Applied Logic, vol. 12, no. 1, pp. 50–66, 2013.
Coumans, Dion, et al. “Relational Semantics for Full Linear Logic.” Journal of Applied Logic, vol. 12, no. 1, Elsevier BV, 2013, pp. 50–66, doi:10.1016/j.jal.2013.07.005.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar